# SDR AALA201708319013

- Difficulty date: August 6, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON RIGHT AFT NOSE LANDING GEAR DOOR FORWARD HINGE FITTING.  REPLACED THE HINGE FITTING IAW AMM 32-22-13, AND CMM 52-82-32.
